MAUDE Adverse Event Report: COOK INC ARNDT ENDOBRONCHIAL BLOCKER SET; CBI TUBE, TRACHEAL/BRONCHIAL

COOK INC ARNDT ENDOBRONCHIAL BLOCKER SET; CBI TUBE, TRACHEAL/BRONCHIAL
Catalog Number C-AEBS-5.0-65-SPH-AS
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: k160542.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that a hair was identified in the sterile packaging of a arndt endobronchial blocker set, prior to use on the patient.Additional event information has been requested but not yet provided.
 
Event or Problem Description
See h10.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information has previously been reported, is unknown or is unavailable.Device evaluation: the reported unused sealed complaint device was returned to cook inc.For evaluation.Visual inspection confirmed the report of foreign matter as a brown filament was identified inside the package near the blue extension tube hub.Investigation: a document-based investigation reviewed the following: instructions for use, quality control, specifications, complaint history, manufacturing instructions and device history record.A review of the device history record of the finished product shows no nonconforming events that could contribute to this failure mode.A complaint history search revealed that there were no other reported complaints for this lot number.Conclusion: additional investigation activities related to quality control were performed during the productions of this lot.As a result of this activity, new gowning procedures have been implements to prevent this failure.Per the [quality engineering] risk assessment, no further action is required.Monitoring will continue to be performed for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ARNDT ENDOBRONCHIAL BLOCKER SET
Common Device Name
CBI TUBE, TRACHEAL/BRONCHIAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8153517
Report Number1820334-2018-03462
Device Sequence Number16587057
Product Code CBI
UDI-Device Identifier00827002441118
UDI-Public(01)00827002441118(17)191214(10)7519768
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/14/2019
Device Catalogue NumberC-AEBS-5.0-65-SPH-AS
Device Lot Number7519768
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2018
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer12/26/2018
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1